# SDR CA960206102

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 27056
- Condition: Cracked
- Location: #8 Cylinder
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)PILOT REPORTED SMOKE IN COCKPIT AND A BIT OF OIL ON THE WINDSHIELD. AIRCRAFT RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND #8 CYLINDER PISTON CRACKED AND PISTON RING BROKEN. THE PISTON  WAS CRACKED FROM THE PISTON PIN HOLE TO OVER THE TOP OF THE PISTON WITH A SMALL PIECE OF THE PISTON MISSING. NEW PISTON AND RINGS INSTALLED. OIL SCREENS AND SUMP CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
